Journal Article

Boolean Functions with Multiplicative Complexity 3 and 4

Published: July 18, 2020
Citation: Cryptography and Communications vol. 12, no. 5, (July 2020) pp. 935-946

Author(s)

Çağdaş Çalık (NIST), Meltem Sönmez Turan (NIST), Rene Peralta (NIST)

Abstract

Keywords

Affine equivalence; Boolean functions; Multiplicative Complexity
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Document History:
07/18/20: Journal Article (Final)

Topics

Security and Privacy
cryptography

Technologies
complexity